# SDR SWAA2022020159298

- Difficulty date: November 3, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 34,398 hours, 20,324 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR PANEL DELAMINATED 231YF / REMOVED AND REPLACED CABIN FLOOR PANEL 231YF IAW AMM 53-21-00. THE FLOOR PANEL WAS INSTALLED ON THE JPANEL-231-CLOSE CARD.
